# SDR SWAA2021020841961

- Difficulty date: January 14, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 27,379 hours, 12,102 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR BOARDS DAMAGED FROM STA 2700-420 / FWD WET AREA FLOOR BOARDS (ZZ1AF-ZZICE-ZZ1DF-ZZ1EF-ZZ1FF; ZZ1GF; ZZZ AF - ZZZBF - ZZZCF - ZZZ DF) WERE R&R ON SA-M 565S TASK CARD PANEL SIGN OFF SHEET AND PER AMM 53-21-00; PANEL WERE ALL REPLACED WITH NEW PANELS
